Staff Publications

Staff Publications

  • external user (warningwarning)
  • Log in as
  • language uk
  • About

    'Staff publications' is the digital repository of Wageningen University & Research

    'Staff publications' contains references to publications authored by Wageningen University staff from 1976 onward.

    Publications authored by the staff of the Research Institutes are available from 1995 onwards.

    Full text documents are added when available. The database is updated daily and currently holds about 240,000 items, of which 72,000 in open access.

    We have a manual that explains all the features 

Record number 505410
Title On the Geometric Structure of the Cournot Equilibrium Set: the Case of Concave Industry Revenue and Convex Costs
Author(s) Mouche, P.H.M. van; Quartieri, F.
Source In: Equilibrium Theory for Cournot Oligopolies and Related Games Springer - p. 63 - 88.
DOI http://dx.doi.org/10.1007/978-3-319-29254-0_6
Department(s) Economics of Consumers and Households Group
WASS
Publication type Chapter in book aimed at a professional audience
Publication year 2016
Abstract The recent results in von Mouche and Quartieri (Econ Bull 35(2):1299-1305, 2015) on equilibrium (semi-)-uniqueness for homogeneous Cournot oligopolies with concave industry revenu and convex costs are refined and conceptualised. For this class of oligopolies also new results concerning the geometric structure of the equilibrium set E are provided. In particular, a subclass is identified for wich E is a non-empty polytope on which the equilibrium aggregator is constant and a subclass for which e i a 1-dimensional polytope on which the equilibrium aggregator is injective.
Comments
There are no comments yet. You can post the first one!
Post a comment
 
Please log in to use this service. Login as Wageningen University & Research user or guest user in upper right hand corner of this page.